MathSciNet Relay Station
MathSciNet bibliographic data
MR1480544 11G16 (11R27)
Hajir, Farshid; Villegas, Fernando Rodriguez Explicit elliptic units. I. Duke Math. J. 90 (1997), no. 3, 495–521.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement